# SDR SWIA200413597

- Difficulty date: July 19, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 7,118 hours, 5,572 cycles
- Engine: Ge CF34*
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 83963
- Part serial: 843
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 6,038 hours, 4,723 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

HSTCU FAULTS IN MDC.  REMOVED AND REPLACED HORIZONTAL STAB TRIM ACTUATOR IAW AMM 27-42-01 AND HORIZONTAL STAB TRIM MOTOR CONTROL UNIT IAW AMM 27-42-05, OPERATIONAL CHECK GOOD.  HSTCU P/N 7062-3, S/N OFF 831.
